# SDR DL757010562

- Difficulty date: April 5, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 2,016 hours, 935 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT PACK ODOR APPARENT THROUGH WHOLE AIRCRAFT DURING T/O WITH NORMAL POWER.   NO WARNING LIGHTS OR OTHER INDICATIONS.   REPLACED RT PACK FLOW CONTROL VALVE PER MM. RAN PACKS OFF OF ENGINES AT FULL HOT AND COLD. NO TROUBLE FOUND.
